# SDR MWEA99976

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9910078
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD J CHANNEL HAD MODERATE CORROSION AT STATION 160.  MAINTENANCE FABRICATED AND INSTALLED NEW J CHANNEL.
